beezkneez

206d

my zoloft makes me feel tired and foggy but I'm worried about switching to any other medication. do you guys have similar symptoms? what do you do about it?

Memory Loss

Sertraline

Symptoms Involving Nervous & Musculoskeletal Systems

View all
  • sprucee

    206d

    I had a really similar start with Zoloft. It made it really hard to concentrate and I felt like I wasn’t myself sometimes (felt really foggy and just gross sometimes). It might depend on how long you have been taking it. I’ve found that a lot of those side effects went away with time/ as my body adapted to being on it. It really does suck though I’m sorry it’s rough right now. For now it might help a bit just to lean into them a bit and rest as much as you can, and if the side effects don’t go away eventually and it’s bothering you it’s definitely with bringing up to your psychiatrist.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.